# SDR UALA2011012800476

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,301 hours, 10,727 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R EMERGENCY POWER SUPPLY M33409 DID NOT KEEP LIGHTS ILLUMINATED FOR 15 MINUTES. REPLACED POWER SUPPLY.
